# SDR PIDA20050175

- Difficulty date: October 11, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 36,452 hours, 27,249 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4051601932
- Part serial: 86010319
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED IN THE IAS/MACH WINDOW IS FROZEN IN PLACE AND CANNOT BE MANUALLY SET.  REPLACED MODE CONTROL PANEL PER MM 22-11-01.
